# SDR DALA2016041302939

- Difficulty date: April 12, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 29R CORRODED BS 1460.  REWORKED IAW SRM 51-10-02.  FOUND 100 PERCENT OUT OF LIMITS IAW 53-00-03.  R & R THE STRINGER SPLICE IAW SRM 51-40-02 & DWG 146N3305, REV:D.
